Is this Primobolan Fake or was it just an infection?
Posted by Veiny One on March 23, 1997 at 21:16:09:
I had a bad reaction last week to Primobolan Depot, and I'm wondering whether or not I should quite taking the stuff. I posted a few days ago that my hip and part of my leg sweelled up and I had trouble doing everything all weekend (and still am).
Now I'm wondering if I should continue with the injections or just stop using them completely.
One other thing that should be noted is that I pushed on the area around the injection immediately after because I wanted to spread the Depot. This may have had no effect, but it may have contributed to the swelling that I had.
Also, the bad reaction started on Wednesday (i injected on Sunday)
What do you guys think i should do?
The ampules look like this:
Brown glass with green writing (can not stratch off)
They are sealed crack tops
Above the thin part in the middle their is a blue dot
Ampule also has the following on it:
Cad.May.01 with a superscript green circle above the writing
Above Primobolan Depot, 810069
vertically to the left of Primobolan Depot, 063933/001/
The dosage area looks like this:
The fluid lines up witht he one ml line.
- Re: Is this Primobolan Fake or was it just an infection? D-MAN 02:13:27 3/24/97